# SDR CALA2025060205156

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 36,963 hours, 13,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT ON SEAT 10C IS INOP. REPLACED EMERGENCY FLOOR PROXIMITY LAMP ON SEAT 10C REF AMM 33-51-11-960-801. NO HELP. REPLACED LIGHT ASSEMBLY REF AMM 33-51-11-960-802. NO HELP. REQUIRES FURTHER TROUBLE SHOOTING PER FIM 33-50 TASK 801 AND WDM 33-51-21-7.   REPLACED LAMP AND ASSEMBLY AT SEAT 10C. NO HELP. REQUIRES FURTHER TROUBLESHOOTING BY AVIONICS.  ITEM TO BE PLACED ON MEL 3319E. C/W DDP *DM* ADDED SEAT WIRE HARNESS SEAT #8 - #14 IF NEEDED RESTORED WIRING BACK TO ORIGINAL CONDITION AT SEAT ROW 10 C IAW 737-900ER WDGM AND TESTED PER A.M.M. SEC. 33-51-11, TASK 33-51-11-960-802. SEAT ROW 10 C OPS CHECKS GOOD, CLEARES MEL 5016141.
